Skip to Content

Has anyone have the side affect of no sex drive or loss of orgasm with this drug?

Responses (3)

mitjason 31 Dec 2009

Yes. This drug has many sexual side effects such as the following: Abnormal Sexual Function, Disorder of Ejaculation, Erectile Dysfunction and Libido Changes. I hope this helps. Have a Happy Holiday!

OrLackThereof 31 Dec 2009

Antidepressant?

Yeah that's super common and it's the reason I stopped taking antidepressants years ago. The effects are especially bad for men. You have to weigh your options, whether it's worth it to you or not. You could bring it up with your psychiatrist and try another medication that might not affect you quite so bad.

Sketchy 1 Nov 2011

ABSOLUTELY! I am taking methadone and the loss in sex drive had takin a toll on my marriage. In an attempt to force myself in the mood, I ended up resenting my partner, actually blaming him for wanting a sexual relationship! I actually got on this site for suggestions on the same subject! Let's figure this one out for both our sakes.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions